# SDR R61A201911041203

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK-AFT WET AREA RH SHEAR PANEL HAS CORROSION AREA.REMOVED AND REPLACED SHEAR PANEL REF. EMB SRM 51-40-08.
